Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On analytic diameters and analytic centers of compact sets


Authors: Shōji Kobayashi and Nobuyuki Suita
Journal: Trans. Amer. Math. Soc. 267 (1981), 219-228
MSC: Primary 30C70
MathSciNet review: 621983
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper several results on analytic diameters and analytic centers are obtained. We show that the extremal function for analytic diameter is unique and that there exist compact sets with many analytic centers. We answer negatively several problems posed by F. Miinsker.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30C70

Retrieve articles in all journals with MSC: 30C70


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1981-0621983-3
Article copyright: © Copyright 1981 American Mathematical Society